# SDR PIDA09004

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,091 hours, 35,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80979
- Condition: Discharged
- Location: Cabin
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY BATTERY IS BAD.  REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK IAW AMM 33-51-81.  OPS CHECK GOOD.
